Über die Metrisierung der affinen Geometrie

Nevanlinna, Rolf: Über die Metrisierung der affinen Geometrie. Acta scientiarum mathematicarum, (34). pp. 297-300. (1973)

[img] Cikk, tanulmány, mű
math_034_297-300.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1973
Volume: 34
Page Range: pp. 297-300
ISSN: 0001-6969
Language: német
Uncontrolled Keywords: Matematika
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 09. 13:34
URI: http://acta.bibl.u-szeged.hu/id/eprint/14406

Actions (login required)

View Item View Item